# SDR PA03005

- Difficulty date: January 23, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N48FB
- Make and model: Braero HS125700A
- Aircraft serial: 257129
- Aircraft time: 9,630 hours, 6,354 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 9,630 hours
- Component part number: C42RDB502017
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LT ENGINE NACELLE AFT BULKHEAD IS CRACKED AT THE 6 O`CLOCK POSITION.  PROBABLE CAUSE IS VIBRATION.(K)
